# SDR KY72024F00004

- Difficulty date: February 19, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N542FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC542
- Aircraft time: 31,865 hours, 53,024 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. TRIED CYCLING.  TIGHTENED GEAR SELECTOR HANDLE IN CORRECT POSITION. CORRECTED PIP PIN HANDLE POSITION. REPLACED SEALS ON LEFT & RIGHT MAIN GEAR DOORS.
